# SDR DALA2023103108929

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON WEB BTW STA Y=715 TO 756 X=44 TO X=60. SUMMARY OF NRC 00601: WEB BTW STA Y=715 TO 756 X=44 TO X=60 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #0041807)
